# SDR R61A201912201416

- Difficulty date: December 13, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** CORROSION LOCATED AT FR 90, UPPER SURFACE OF GUSSET PLATE RH. GUSSET PLATE REMOVED AND REPLACED IAW SRM 51-41-02.A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
